Depression/Mental Health Expert Forum
very concerned
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
very concerned
Hi,i'm very concern about my partner he suffers from depression,anxiety and paranoia.He is on three different meds for it.He sometime's thinks the house and his truck is bugged and there is people outside that want to kill us...We have a seven month old son and im very concerned about him too..He has been in the hospital for this illness and im very scared that he might end up there again if we don't get this under control..When he goes into one of his attacks i try to talk him out of it and most of the time it works.I get really nerves when he gets like that...I really don't want to see him like this it bothers me to the point where i want to leave but i don't want to kick the man when he is already down...Thank you
                                      very concerned
                                        m_44805
Discussion is closed
Cancel
2 Answers
Page 1 of 1
242532 tn?1269553979
You have a very serious problem on your hands. You must be sure to protect yourself and your son as well as think about your partner. He is not being treated adequately if he has these symptoms, and you should try to get to his doctor or the social worker at the hospital to discuss your alternatives.  Kicking him out might be dangerous, because you never know how he interprets that.  Be sure and get professional help...and think about protecting yourself and your child as a first priority.
Discussion is closed
Cancel
Comment
Avatar universal
I'd also take a long hard look at the medication he's getting.  Do some research.  Check it isn't the medication itself causing paranoia and aggression, because if it is then he and you will be trapped in a vicious circle.  You might want to look into  murders and suicides by people on SSRIs (Selective Serotonin Reuptake Inhibitors) such as Prozac and Paxil, mind altering drugs used rather too freely in psychiatric environments at the moment.  Good luck.  Looking at the date of this message, I hope you have already managed to sort thing out a little.

Paula
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank